# SDR CA150609001

- Difficulty date: June 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,458 hours
- Engine: Pwc PW150A
- System (JASC): 2810 · Fuel Storage
- Part: Clamp
- Part number: MS21919WDF6
- Condition: Broken
- Location: Wing Fuel Tank
- Part time: 10,565 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE VISIT, A BROKEN ADELE CLAMP WAS FOUND IN THE FUEL TANK LOCATED ON THE RT OTBD WING UNDER FUEL TANK PANEL 624ET.  REF IPC 28-11-00, PAGE 1, FIGURE 1, ITEM 500. NOTEWORTHY ITEM NR 1: ITEM 500 WAS IDENTIFIED AS PN MS21919WDF4, HOWEVER, THE CLAMP THAT WAS INSTALLED FROM FACTORY WAS WDF6 WHICH WAS NOT IDENTIFIED ON THIS IPC REF. THIS SAME ISSUE HAD ALSO BEEN FOUND UNDER PANELS 624AT, LT 524ET AND 524AT.
